# SDR CALA2013100191647

- Difficulty date: September 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,514 hours, 15,818 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS RT ENG OIL SEAL.  ACCOMPLISHED FIM 79-21-00 PG 112.  REPLACED MAIN OIL FILTER. RAN ENG IAW AMM 71-00-59 PG 201.  ALL PARAMETERS NORMAL.
